# SDR SWAA2022020734510

- Difficulty date: December 31, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; FLOOR PANEL 140BF IS CORRODED; PUNCTURED ON LOWER SURFACE AND HAS FIBERGLASS REPAIR APPLIED TO THE METAL PANEL. / REPLACED AFT PIT FLOOR PANEL 140BF IAW AMM 25-52-10-400-801. TAG# WN0546
